# SDR V0XD201909090005

- Difficulty date: August 31, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 37,515 hours, 28,269 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT DRAG ANGLE CRACKED. CORRECTIVE ACTION: REPAIRED VERT STAB DRAG ANDLGE IAW REO670-55-31-018 REVA, 2016-11-10 BY COMPLYING WITH EO-C700-55MR-001-0.
